# SDR SWAA2021072908930

- Difficulty date: August 15, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO COMPARTMENT THRESHOLD; UPPER SIDE OF WEB WITH SURFACE CORROSION ON SEVERAL SPOTS / THIS TASK CARD TO BE ACCOMPLISHED ON TASK CARD # W169365 AND WORK ORDER 2016169/1000/0047.
